# SDR AALA202210071785

- Difficulty date: October 6, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 26,472 hours, 10,501 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Manifold
- Part number: D24005000
- Part serial: Y22558
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 26,472 hours, 10,501 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING TAXI OUT GRINDING NOISE FROM LEFT MAIN AT TAKEOFF GOT BRAKE HOT ECAM #1 WHEEL 300 DEG #2 WHEEL 275 #3 AND #4 135 DEG. SUSPECT DRAGGING BRAKE #1 AND #2 WHEEL. MAINTENANCE ACCOMPLISHED TSM 32-42-00-810-925-A AND REPLACED THE LEFT ALTERANTE BRAKE MAINIFOLD PER AMM 32-43-32. A SATISFACTORY OPERATIONAL / LEAK CHECK WAS ACCOMPLISHED.
